Volume 21 Number 4
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Author Index – K
Kabaya, Yuichi
Finite surgeries on three-tangle pretzel knots
Kabiraj, Arpan
Center of the Goldman Lie algebra
Kadokami, Teruhisa
Reidemeister torsion of Seifert fibered homology lens spaces and Dehn surgery
Kahl, Thomas
Joins of DGA modules and sectional category
Kaiser, Uwe
Deformation of string topology into homotopy skein modules
Kaji, Shizuo
Mod p decompositions of the loop spaces of compact symmetric spaces
Representing a point and the diagonal as zero loci in flag manifolds
Kalfagianni, Efstratia
Alexander polynomial, finite type invariants and volume of hyperbolic knots
Kališnik Verovšek, Sara
Parametrized homology via zigzag persistence
Kallel, Sadok
Homotopy groups of diagonal complements
Kalmár, Boldizsár
Singular maps on exotic 4-manifold pairs
Kamada, Naoko
Span of the Jones polynomial of an alternating virtual link
Kamada, Seiichi
A theorem of Sanderson on link bordisms in dimension 4
Kamishima, Yoshinobu
Cohomological rigidity of real Bott manifolds
Kamiyama, Yasuhiko
The Euler characteristic of the configuration space of planar spidery linkages
Kammeyer, Holger
$L^{2}$--invariants of nonuniform lattices in semisimple Lie groups
Kanenobu, Taizo
A Skein relation for the HOMFLYPT polynomials of two-cable links
Kang, Ensil
Ideal triangulations of 3-manifolds II; taut and angle structures
Kang, Sungkyung
Spectral order for contact manifolds with convex boundary
Kania-Bartoszyńska, Joanna
3–manifold invariants and periodicity of homology spheres
Shadow world evaluation of the Yang–Mills measure
Kankaanrinta, Marja
Equivariant collaring, tubular neighbourhood and gluing theorems for proper Lie group actions
On real analytic orbifolds and Riemannian metrics
Kapovich, Ilya
Corrigendum: ``Spectral rigidity of automorphic orbits in free groups''
Spectral rigidity of automorphic orbits in free groups
Kar, Aditi
Uniform Exponential Growth for CAT(0) Square Complexes
Karakurt, Çağrı
Surgery along star shaped plumbings and exotic smooth structures on 4-manifolds
Karam, Steve
Short homotopically independent loops on surfaces
Karamanov, Nasko
On Hopkins' Picard Group Pic2 at the prime 3
Karasev, Roman
Configuration-like spaces and coincidences of maps on orbits
Estimating the higher symmetric topological complexity of spheres
Karshon, Yael
Convexity package for momentum maps on contact manifolds
The Gromov width of complex Grassmannians
Kasagawa, Ryoji
A second cohomology class of the symplectomorphism group with discrete topology
Kasahara, Yasushi
An expansion of the Jones representation of genus 2 and the Torelli group
Kashaev, Rinat
Generalized Kuperberg invariants of 3-manifolds
Kashiwabara, Takuji
Coalgebraic tensor product and homology operations
Kasilingam, Ramesh
Inertia groups of high dimensional complex projective spaces
Kasprowski, Daniel
Coarse homology theories and finite decomposition complexity
On the K-theory of subgroups of virtually connected Lie groups
Kass, Jesse
An Abel map to the compactified Picard scheme realizes Poincaré duality
Kassabov, Martin
Hopf algebras and invariants of the Johnson Cokernel
Kato, Naoki
Solvable Lie flows of codimension 3
Kato, Ryo
Products of Greek letter elements dug up from the third Morava stabilizer algebra
Katz, Karin
Relative systoles of relative-essential 2-complexes
Katz, Mikhail
Relative systoles of relative-essential 2-complexes
Kauffman, Louis
Minimal surface representations of virtual knots and links
Kaufmann, Ralph
On several varieties of cacti and their relations
Kawamura, Kengo
Independence of Roseman moves including triple points
Kawamura, Tomomi
Links associated with generic immersions of graphs
Kawamuro, Keiko
On a question of Etnyre and Van Horn-Morris
Operations on open book foliations
Quasi-right-veering braids and non-loose links
The algebraic crossing number and the braid index of knots and links
The self-linking number in annulus and pants open book decompositions
Kazez, William
Fractional Dehn twists in knot theory and contact topology
Kearton, Cherry
All 2-dimensional links in 4-space live inside a universal 3-dimensional polyhedron
Kechagias, Nondas
Adem relations in the Dyer–Lashof algebra and modular invariants
Kędra, Jarosław
Concordance group and stable commutator length in braid groups
On the autonomous metric on the group of area-preserving diffeomorphisms of the 2-disc
Kędziorek, Magdalena
An algebraic model for rational SO(3)-spectra
An algebraic model for rational toral G-spectra
Rational SO(2)-equivariant spectra
Kellendonk, Johannes
Integral cohomology of rational projection method patterns
Kellerhals, Ruth
Cofinite hyperbolic Coxeter groups, minimal growth rate and Pisot numbers
The three smallest compact arithmetic hyperbolic 5-orbifolds
Kelly, Michael
The boundary-Wecken classification of surfaces
Kelly, Tynan
The non-orientable 4-genus for knots with 8 or 9 crossings
Kennard, Lee
Positive curvature and rational ellipticity
Kent, Autumn
Intersections and joins of free groups
Kent, Curtis
Asymptotic cones of HNN extensions and amalgamated products
Local topological properties of asymptotic cones of groups
Kerler, Thomas
Random walk invariants of string links from R-matrices
Khan, Qayum
Algebraic $K$-theory over the infinite dihedral group: an algebraic approach
On smoothable surgery for 4-manifolds
Khandhawit, Tirasan
A family of transversely nonsimple knots
Khovanov, Mikhail
A functor-valued invariant of tangles
Khukhro, Ana
Kielak, Dawid
Outer actions of $Out(F_n)$ on small right-angled Artin groups
Kihara, Hiroshi
Groups of homotopy classes of phantom maps
Kim, Hee Jung
Smooth surfaces with non-simply-connected complements
Topological spines of 4-manifolds
Kim, Hyoungjun
Exactly fourteen intrinsically knotted graphs have 21 edges
Kim, Inkang
Simplicial volume of Q-rank one locally symmetric manifolds covered by the product of R-rank one symmetric spaces
Kim, Joonhyung
A characterization of quaternionic Kleinian groups in dimension 2 with complex trace fields
Kim, Jungsoo
A topologically minimal, weakly reducible, unstabilized Heegaard splitting of genus three is critical
Kim, Min Hoon
Whitney towers, gropes and Casson-Gordon style invariants of links
Kim, Raeyong
Algebraic ranks of CAT(0) groups
Kim, Sang-Hyun
Co-contractions of graphs and right-angled Artin groups
Small $C^1$ actions of semidirect products on compact manifolds
Kim, Seungwon
Immersed Möbius bands in knot complements
Trisections of surface complements and the Price twist
Kim, Sungwoon
A characterization of quaternionic Kleinian groups in dimension 2 with complex trace fields
Simplicial volume of Q-rank one locally symmetric manifolds covered by the product of R-rank one symmetric spaces
Kim, Taehee
Amenable signatures, algebraic solutions, and filtrations of the knot concordance group
Kin, Eiko
A family of pseudo-Anosov braids with small dilatation
Minimal dilatations of pseudo-Anosovs generated by the magic 3–manifold and their asymptotic behavior
Kindred, Thomas
A classification of spanning surfaces for alternating links
Alternating links have representativity 2
King, Simon
The mod-2 cohomology ring of the third Conway group is Cohen-Macaulay
Kirillov, Alexander
On piecewise linear cell decompositions
Kirk, Paul
On the rho invariant for manifolds with boundary
Kishimoto, Daisuke
Decompositions of suspensions of spaces involving polyhedral products
Mod p decompositions of gauge groups
On the homotopy types of $\mathrm{Sp}(n)$ gauge groups
The homotopy types of $\PU(3)$ and $\PSp(2)$-gauge groups
Kitano, Teruaki
Erratum to: Twisted Alexander polynomials and surjectivity of a group homomorphism
Twisted Alexander polynomials and surjectivity of a group homomorphism
Kitayama, Takahiro
Homology cylinders of higher-order
Kitchloo, Nitu
THE MORAVA K-THEORY OF BO(q) AND MO(q)
Unstable splittings for real spectra
Kiyono, Kazuhiko
Nonsmoothable group actions on spin 4-manifolds
Kjuchukova, Alexandra
Klaff, Benjamin
The diameter of the set of boundary slopes of a knot
Klang, Inbar
The factorization theory of Thom spectra and twisted non-abelian Poincaré duality
The May-Milgram filtration and Ek-cells
Klaus, Michele
Constructing free actions of p-groups on products of spheres.
Klein, John
Embedding, compression and fiberwise homotopy theory
Homotopical intersection theory, III: multi-relative intersection problems
On the homotopy invariance of configuration spaces
Poincaré duality and periodicity
Kleiner, Bruce
Quasiflats in CAT(0) 2-complexes
Klukas, Mirko
Open book decompositions of fibre sums in contact topology
Klyachko, Anton
New topological methods to solve equations over groups
Knapp, Karlheinz
Connective Im(J)-theory for cyclic groups
Knopf, Daniel
Cross curvature flow on a negatively curved solid torus
Knudsen, Ben
Betti numbers and stability for configuration spaces via factorization homology
Knudson, Kevin
Homology and finiteness properties of SL2(Z[t,t-1])
Kobayashi, Tsuyoshi
A search method for thin positions of links
Heegaard splittings of distance exactly $n$
Knot exteriors with additive Heegaard genus and Morimoto's Conjecture
Koberda, Thomas
Small $C^1$ actions of semidirect products on compact manifolds
Koda, Yuya
Shadows of acyclic 4-manifolds with sphere boundary
Tunnel complexes of 3-manifolds
Kofman, Ilya
Graphs on surfaces and Khovanov homology
On links with cyclotomic Jones polynomials
On the Mahler measure of Jones polynomials under twisting
Kojima, Sadayoshi
Minimal dilatations of pseudo-Anosovs generated by the magic 3–manifold and their asymptotic behavior
Kolderup, Håkon
Cohomological correspondence categories
Kolpakov, Alexander
On the optimality of the ideal right-angled $24$-cell
Komendarczyk, Rafal
Generalized Gauss maps and integrals for three-component links: toward higher helicities for magnetic fields and fluid flows, part II
Ropelength, crossing number and finite-type invariants of links
Kono, Akira
Mod p decompositions of gauge groups
On the homotopy types of $\mathrm{Sp}(n)$ gauge groups
The homotopy types of $\PU(3)$ and $\PSp(2)$-gauge groups
Koschorke, Ulrich
Nielsen coincidence numbers, Hopf invariants and spherical space forms
Koutschan, Christoph
Irreducibility of $q$-difference operators and the knot $7_4$
Koytcheff, Robin
A colored operad for string link infection
A homotopy-theoretic view of Bott–Taubes integrals and knot spaces
Embedding calculus knot invariants are of finite type
The Milnor triple linking number of string links by cut-and-paste topology
Kozai, Kenji
Intrinsically linked graphs in projective space
Krasner, Daniel
Equivariant sl(n)-link homology
Kricker, Andrew
Differential operators and the wheels power series
Surgery presentations of coloured knots and of their covering links
Krishna, Amalendu
Semitopologization in motivic homotopy theory and applications
Kriz, Igor
On RO(G)-graded equivariant "ordinary" cohomology where G is a power of Z/2
On some adjunctions in equivariant stable homotopy theory
Kronheimer, Peter
Instanton Floer homology and the Alexander polynomial
Krouglov, Vladimir
The curvature of contact structures on 3-manifolds.
Krushkal, Vyacheslav
SO(3) Homology of Graphs and Links
Surgery and involutions on 4–manifolds
Kuessner, Thilo
Locally symmetric spaces and K-theory of number fields
Kuhlmann, Sally
Geodesic knots in cusped hyperbolic 3-manifolds
Kuhn, Nicholas
Correction to "Topological nonrealization results via the Goodwillie tower approach to iterated loopspace homology"
Operad bimodules, and composition products on André-Quillen filtrations of algebras
Product and other fine structure in polynomial resolutions of mapping spaces
The mod 2 homology of infinite loopspaces
Topological nonrealization results via the Goodwillie tower approach to iterated loopspace homology
Kuno, Yusuke
A homology valued invariant for trivalent fatgraph spines
Generalized Dehn twists on surfaces and homology cylinders
The Meyer functions for projective varieties and their application to local signatures for fibered 4-manifolds
Kuperberg, Gregory
Coloring invariants of knots and links are often intractable
Identifying lens spaces in polynomial time
Kupers, Alexander
The May-Milgram filtration and Ek-cells
Kuribayashi, Katsuhiko
A rational splitting of a based mapping space
Kurlin, Vitaliy
All 2-dimensional links in 4-space live inside a universal 3-dimensional polyhedron
Kuroki, Shintarô
Cohomological non-rigidity of eight-dimensional complex projective towers
Topological classification of torus manifolds which have codimension one extended actions